# SDR DALA2023071005580

- Difficulty date: July 7, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 6,442 hours, 751 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCC RAM 1 CIDS CAUTION CHECK DOOR PRESS 2R.  DOOR 2R ASSIST DAMPER SERVICED MULTIPLE TIME IN THE PAST. REPLACED DIAPHRAGM IN PERCUSSION MECHANISM AT DOOR 2R. RE-ARMED DOOR AT SERVICE DOOR ASSIST CYLINDER.
